Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Linear Automaton Transformations

A. Nerode
Proceedings of the American Mathematical Society
Vol. 9, No. 4 (Aug., 1958), pp. 541-544
DOI: 10.2307/2033204
Stable URL: http://www.jstor.org/stable/2033204
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Linear Automaton Transformations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
541
    541
  • Thumbnail: Page 
542
    542
  • Thumbnail: Page 
543
    543
  • Thumbnail: Page 
544
    544